MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP AIRONE APP ALTERNATING PRESSURE PUMP AND PAD; SYSTEM,ALTERNATING PRESSURE PAD,ADJSTBLE

MEDLINE INDUSTRIES, LP AIRONE APP ALTERNATING PRESSURE PUMP AND PAD; SYSTEM,ALTERNATING PRESSURE PAD,ADJSTBLE
Catalog Number MSCAIRONEADJ
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction

Brand Name
AIRONE APP ALTERNATING PRESSURE PUMP AND PAD
Common Device Name
SYSTEM,ALTERNATING PRESSURE PAD,ADJSTBLE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25896475
Report Number1417592-2026-07077
Device Sequence Number13299352
Product Code FNM
UDI-Device Identifier10080196403912
UDI-Public10080196403912
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCAIRONEADJ
Device Lot Number240915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown